Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 52, NWS Louisville, KY

March 27, 20175 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 27, 2017, 3:54 PM CDT for 5 counties in Kentucky. It was in force for 51 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2017, 3:54 PM CDT (20:54 UTC)
Expired
Mar 27, 2017, 4:45 PM CDT
In force
51 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Allen County, KY, Edmonson County, KY, Logan County, KY, Simpson County, KY, Warren County, KY

The radar

The Nashville radar (KOHX), 65 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 4:13 PM CDTTSTM WND DMG3 N Rich Pond, KYTREE DOWN BY THE INTERSECTION OF MEMPHIS JUNCTION ROAD AND NASHVILLE ROAD JUST SOUTHWEST OF BOWLING GREEN, KY. TIME ESTIMATED BY RADAR.
Mar 27, 4:15 PM CDTTSTM WND DMG2 Ssw Bowling Green, KYTREE DOWN BLOCKING THE INTERSECTION AT SMALLHOUSE ROAD AND WALNUT.
Mar 27, 4:15 PM CDTTSTM WND GST 503 Ne Rich Pond, KYMEASURED AT FARM KENTUCKY MESONET SITE.
Mar 27, 4:16 PM CDTTSTM WND GST 491 Ese Bowling Green, KYMEASURED AT BWG AIRPORT.
Mar 27, 4:23 PM CDTHAIL 0.881 Ese Bowling Green, KY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 2:24 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1296 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

740 
WUUS53 KLMK 272054
SVRLMK
KYC003-061-141-213-227-272145-
/O.NEW.KLMK.SV.W.0052.170327T2054Z-170327T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
354 PM CDT MON MAR 27 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Eastern Logan County in central Kentucky...
  Simpson County in south central Kentucky...
  Western Allen County in south central Kentucky...
  Warren County in south central Kentucky...
  South central Edmonson County in south central Kentucky...

* Until 445 PM CDT

* At 354 PM CDT, severe thunderstorms were located along a line
  extending from 13 miles northeast of Russellville to 12 miles
  southwest of Memphis Junction to 8 miles northwest of Cross Plains,
  moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Bowling Green, Plum Springs, Crestmoor, Memphis Junction, Mount
  Victor, Auburn, Smiths Grove, Woodburn, Oakland and Hardcastle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3665 8659 3665 8681 3679 8673 3702 8675
      3700 8667 3707 8665 3716 8640 3705 8612
      3664 8628 3665 8651 3663 8656
TIME...MOT...LOC 2054Z 244DEG 43KT 3698 8672 3682 8666 3665 8676 

HAIL...1.00IN
WIND...60MPH
 
$$

TWF
1 follow-up statement
360 
WWUS53 KLMK 272114
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
414 PM CDT MON MAR 27 2017

KYC141-272119-
/O.CAN.KLMK.SV.W.0052.000000T0000Z-170327T2145Z/
Logan KY-
414 PM CDT MON MAR 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LOGAN COUNTY IS
CANCELLED...

The strongest part of the storms and damaging wind threat which 
prompted the warning have moved east of the county.  

A severe thunderstorm watch remains in effect until 1000 PM CDT for
south central Kentucky.

LAT...LON 3665 8659 3666 8672 3680 8667 3688 8661
      3700 8667 3707 8665 3716 8640 3705 8612
      3664 8628 3665 8651 3663 8656
TIME...MOT...LOC 2109Z 245DEG 43KT 3701 8653 3686 8648 3667 8656 

$$

KYC003-061-213-227-272145-
/O.CON.KLMK.SV.W.0052.000000T0000Z-170327T2145Z/
Simpson KY-Allen KY-Warren KY-Edmonson KY-
414 PM CDT MON MAR 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SIMPSON...WESTERN ALLEN...WARREN AND SOUTH CENTRAL EDMONSON
COUNTIES...

At 409 PM CDT, severe thunderstorms were located along a line
extending from near Crestmoor to near Three Springs to near Portland,
moving northeast at 50 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Bowling Green, Plum Springs, Crestmoor, Memphis Junction, Mount
Victor, Smiths Grove, Woodburn, Oakland, Hardcastle and Black Jack.

The greatest damaging wind threat at this timne is over the southern 
part of Warren County where gusts around 70 mph are possible. These 
storms will move into northwest Allen County. Elsewhere in the 
warning, 60 mph wind gusts are possible.

 PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3665 8659 3666 8672 3680 8667 3688 8661
      3700 8667 3707 8665 3716 8640 3705 8612
      3664 8628 3665 8651 3663 8656
TIME...MOT...LOC 2109Z 245DEG 43KT 3701 8653 3686 8648 3667 8656 

HAIL...1.00IN
WIND...70MPH
 
$$

TWF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 2:52 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Mar 27, 2:52 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
352 PM EDT Mon Mar 27 2017

.Short Term...(This evening through Tuesday night)
Issued at 330 PM EDT Mon Mar 27 2017

...Severe Storms Possible Late This Afternoon and Evening...

Strong to severe storms are likely this afternoon with much of the
area under a Severe Thunderstorm Watch through this evening.  These
storms are courtesy of a low pressure system moving northeast
through southern IN/northern KY.  1000-2000 j/kg of CAPE has
developed south of the warm front which was over southern IN as of
315pm EDT. 30-40 kts deep layer shear is supportive of both discrete
cells which we're seeing on radar in our region currently and will
be supportive of the line of storms over western KY which is progged
to move east through the region between 5pm-midnight tonight.

========================
Storm Threats & Timing
========================

Cellular convection will pose a large hail/damaging wind/isld
tornado threat between now and 8pm EDT.

Expect mainly a damaging wind threat with the line of storms but
small hail and a brief spin-up will be possible as well between 5pm
and midnight EDT.

=========================

Convection should decrease after midnight with elevated showers and
perhaps an isld t-storm during the early morning hours in the wake
of the evening complex.  Overnight lows will range through the 50s.

For Tuesday, expect some lingering rain showers mainly east of I-65
before the area becomes totally dry late in the day.  High
temperatures will be in the 60s.  Lows Tues night will range through
the upper 40s/lower 50s.

&&

.Long Term...(Wednesday through Monday)
Issued at 345 PM EDT Sun Mar 26 2017

Expect dry weather on Wednesday before the pattern turns active
again for the latter portion of the week.  A strong low pressure
system will bring the chance for showers/storms to the region
beginning on Thu/Fri.  Depending on exact evolution and timing, some
of these storms could be on the strong side.  Thu looks to the be
the warmest day in the long term period with highs in the mid to
upper 70s across much of the area.

For the weekend, expect dry weather and slightly cooler temps with
highs dropping back into the 60s.  Another low pressure system looks
to approach the area again by the beginning of the work week next
week.

&&

.Aviation...(18Z TAF Issuance)
Issued at 131 PM EDT Mon Mar 27 2017

Main threat for this afternoon and early evening is the threat of
thunderstorms, some of which could be strong to severe. A warm and
moist airmass is moving into the region ahead of a surface low
moving into the mid Mississippi River Valley. Showers and storms are
already ongoing across SE Missouri/W Tennessee/N Mississippi and
will quickly move into our area this afternoon.

BWG will see the first round of storms as early as 2 PM CDT, with
the best threat lasting until 8 PM CDT. Lightning, brief heavy rain,
gusty winds, and hail are the main threats. Expect reduced
visibilities and ceilings at times.

SDF/LEX timing for the biggest threat should occur between 5 PM and
10 PM EDT. Lightning, brief heavy rain, and gusty winds are the main
threats. Expect reduced visibilities and ceilings at times.

Main storm threat diminishes around the latter part of the timing
windows mentioned above, however may be followed by shower activity
into the overnight. A return to dry conditions should return shortly
after midnight as a weak cold front swings through and winds veer
to the SW and W. Concerned about some low ceilings as we move toward
dawn on Tuesday and will advertise fuel-alternate prevailing. Can't
rule out IFR toward dawn but will hold off mention until confidence
is higher.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...AMS
Long Term...AMS
Aviation...BJS
Hazardous weather outlook, Mar 27, 2:55 PM CDT, 59 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
355 PM EDT Mon Mar 27 2017

INZ084-089>092-KYZ023>043-045>049-053>057-061>067-070>078-081-082-
282000-
Crawford-Perry-Harrison-Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-
Grayson-Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-
Franklin-Scott-Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-
Nelson-Washington-Mercer-Jessamine-Larue-Marion-Boyle-Garrard-
Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-
Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-
Clinton-
Including the cities of English, Tell City, Corydon, New Albany,
Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg,
Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville,
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort,
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles,
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg,
Nicholasville, Winchester, Hodgenville, Lebanon, Danville,
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
355 PM EDT Mon Mar 27 2017 /255 PM CDT Mon Mar 27 2017/

...SEVERE THUNDERSTORM WATCH 91 IN EFFECT UNTIL 11 PM EDT /10 PM
CDT/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Severe thunderstorms are possible late this afternoon and evening.
The most likely hazard is damaging winds, but there is some potential
for large hail and brief spin-up tornadoes, especially in central
Kentucky along and west of Interstate 65.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms will be possible again Thursday into Friday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report hail of any size and wind damage
today and tonight.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-282000-
Orange-Washington-Scott-Jefferson-Dubois-
Including the cities of Paoli, Salem, Scottsburg, Madison,
and Jasper
355 PM EDT Mon Mar 27 2017

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Strong to severe thunderstorms are possible this afternoon and evening.
The most likely hazard is damaging winds, but there is some
potential for large hail as well.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms will be possible again Thursday into Friday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report hail of any size and wind damage
today and tonight.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

AMS

In the hours before

Local storm report, Mar 27, 3:16 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
416 PM EDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             RINEYVILLE              37.75N 85.97W
03/27/2017  E1.00 INCH       HARDIN             KY   TRAINED SPOTTER

            .

&&

MRC
Local storm report, Mar 27, 3:24 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
424 PM EDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     HAIL             2 SSE RADCLIFF          37.81N 85.93W
03/27/2017  E0.88 INCH       HARDIN             KY   PUBLIC

            .

&&

MRC
Special weather statement, Mar 27, 3:25 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Louisville KY
425 PM EDT MON MAR 27 2017

KYZ065-066-077-272045-
Taylor-Casey-Adair-
425 PM EDT MON MAR 27 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL TAYLOR...CENTRAL
CASEY AND NORTHEASTERN ADAIR COUNTIES...

At 424 PM EDT/324 PM CDT/, a strong thunderstorm was located 10 miles
southeast of Campbellsville, moving northeast at 35 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Liberty, Knifley, Bass, Clementsville, Feathersburg, Middleburg,
Lanhamtown, Beech Bottom, Casey Creek and Elk Horn.

LAT...LON 3732 8530 3742 8506 3741 8505 3742 8505
      3747 8493 3733 8478 3719 8520
TIME...MOT...LOC 2024Z 240DEG 31KT 3727 8517

DM
Special weather statement, Mar 27, 3:26 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Louisville KY
326 PM CDT MON MAR 27 2017

KYZ026-027-061-062-070>072-272115-
Grayson-Warren-Logan-Simpson-Edmonson-Butler-Ohio-
326 PM CDT MON MAR 27 2017

...A LINE OF THUNDERSTORMS WILL AFFECT LOGAN...SIMPSON...
BUTLER...WESTERN GRAYSON...WARREN...SOUTHERN OHIO AND EDMONSON
COUNTIES...

At 322 PM CDT, radar indicated thunderstorms were located along a
line extending from 7 miles northeast of Central City to 7 miles
east of Dunmor to 9 miles east of Clarksville. Movement was east at
40 to 50 mph.

Brief wind gusts to 40 mph, with isolated gusts of 40 to 50 mph,
along with small hail are possible with the strongest cells in this
line. Dangerous cloud to ground lightning is also occurring with
these storms.

Locations impacted include...
Bowling Green, Russellville, Leitchfield, Hartford, Morgantown,
Brownsville, Plum Springs, Memphis Junction, Mount Victor and
Crestmoor.

LAT...LON 3738 8709 3745 8710 3759 8646 3758 8647
      3757 8638 3721 8609 3665 8647 3664 8706
      3690 8706 3707 8700 3711 8689 3714 8693
      3718 8689 3724 8691 3727 8698 3735 8701
      3737 8707 3733 8710 3734 8714
TIME...MOT...LOC 2022Z 256DEG 42KT 3739 8707 3706 8689 3651 8719

TWF
Special weather statement, Mar 27, 3:36 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Louisville KY
436 PM EDT MON MAR 27 2017

KYZ055-056-067-272100-
Boyle-Lincoln-Garrard-
436 PM EDT MON MAR 27 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LINCOLN...GARRARD
AND CENTRAL BOYLE COUNTIES...

At 435 PM EDT, strong thunderstorms were located 8 miles southwest
of Danville and 6 miles southeast of Danville, moving northeast at
20 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Danville, Stanford, Lancaster, Mccreary, Junction City, Hustonville,
Boneyville, Alum Springs, Caldwell Manor and Marksbury.

LAT...LON 3742 8476 3748 8486 3755 8485 3753 8490
      3754 8495 3771 8477 3773 8469 3774 8470
      3774 8469 3775 8470 3776 8469 3777 8471
      3778 8470 3775 8461 3774 8461 3775 8459
      3773 8458 3774 8456 3772 8449 3761 8441
TIME...MOT...LOC 2035Z 232DEG 17KT 3753 8484

DM
Local storm report, Mar 27, 3:51 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
451 PM EDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             BEAVER DAM              37.41N 86.88W
03/27/2017  E1.00 INCH       OHIO               KY   TRAINED SPOTTER

            .

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 1:49 PM CDTSpecial Weather StatementLMKOhio26 min
Mar 27, 2:11 PM CDTSevere Thunderstorm WarningLMKOhio34 min
Mar 27, 2:33 PM CDTSpecial Weather StatementLMKOhio27 min
Mar 27, 2:39 PM CDTSpecial Weather StatementLMKGreen36 min
Mar 27, 2:42 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Metcalfe14 min
Mar 27, 2:45 PM CDTSpecial Weather StatementLMKBreckinridge30 min
Mar 27, 2:49 PM CDTSpecial Weather StatementLMKBreckinridge26 min
Mar 27, 3:08 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin37 min
Mar 27, 3:13 PM CDTSpecial Weather StatementLMKBreckinridge32 min
Mar 27, 3:25 PM CDTSpecial Weather StatementLMKCasey20 min
Mar 27, 3:26 PM CDTSpecial Weather StatementLMKButler, Edmonson, Grayson, Logan, Ohio, Simpson and 1 more49 min
Mar 27, 3:32 PM CDTSevere Thunderstorm WarningLMKOhio28 min
Mar 27, 3:36 PM CDTSpecial Weather StatementLMKGarrard24 min
Mar 27, 3:39 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson36 min
Mar 27, 3:43 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln47 min
Mar 27, 3:45 PM CDTFlash Flood WarningLMKOhio3 hr
Mar 27, 3:58 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Hardin, Ohio47 min
Mar 27, 4:00 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson, Shelby, Spencer30 min
Mar 27, 4:01 PM CDTSevere Thunderstorm WarningLMKCasey, Garrard, Lincoln44 min
Mar 27, 4:07 PM CDTSpecial Weather StatementLMKMeade23 min
Mar 27, 4:14 PM CDTSevere Thunderstorm WarningLMKGarrard, Madison46 min
Mar 27, 4:17 PM CDTSpecial Weather StatementLMKBullitt28 min
Mar 27, 4:29 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Edmonson, Hart, Monroe46 min
Mar 27, 4:33 PM CDTAreal Flood AdvisoryLMKBullitt117 min
Mar 27, 4:36 PM CDTSpecial Weather StatementLMKHardin, Meade24 min
Mar 27, 4:39 PM CDTSevere Thunderstorm WarningLMKHardin36 min
Mar 27, 4:52 PM CDTSpecial Weather StatementLMKAnderson, Spencer38 min
Mar 27, 5:02 PM CDTSpecial Weather StatementLMKOldham28 min
Mar 27, 5:06 PM CDTSpecial Weather StatementLMKAdair, Green, Metcalfe39 min
Mar 27, 5:06 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer24 min
Mar 27, 5:11 PM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Shelby34 min
Mar 27, 5:31 PM CDTSpecial Weather StatementLMKNelson, Spencer, Washington29 min
Mar 27, 5:32 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Russell, Taylor28 min
Mar 27, 5:35 PM CDTSevere Thunderstorm WarningLMKFranklin, Scott, Woodford25 min
Mar 27, 5:38 PM CDTSevere Thunderstorm WarningLMKAnderson, Mercer, Nelson, Washington37 min
Mar 27, 5:53 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell37 min
Mar 27, 5:59 PM CDTTornado WarningLMKMercer, Washington16 min
Mar 27, 6:01 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Fayette, Garrard, Jessamine, Lincoln and 2 more44 min
Mar 27, 6:04 PM CDTSevere Thunderstorm WarningLMKAnderson, Fayette, Franklin, Jessamine, Mercer, Scott and 1 more26 min
Mar 27, 6:18 PM CDTSevere Thunderstorm WarningLMKBourbon, Harrison, Scott27 min
Mar 27, 6:30 PM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Harrison, Jessamine, Scott and 1 more45 min
Mar 27, 6:43 PM CDTSpecial Weather StatementLMKClark, Madison17 min
Mar 27, 6:46 PM CDTSevere Thunderstorm WarningLMKClark, Madison14 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.